Large N Duality, Lagrangian Cycles, and Algebraic Knots
MetadataShow full item record
CitationDiaconescu, D.-E., V. Shende, and C. Vafa. 2012. “Large N Duality, Lagrangian Cycles, and Algebraic Knots.” Communications in Mathematical Physics 319 (3): 813–63. https://doi.org/10.1007/s00220-012-1563-3.
AbstractWe consider knot invariants in the context of large N transitions of topological strings. In particular we consider aspects of Lagrangian cycles associated to knots in the conifold geometry. We show how these can be explicitly constructed in the case of algebraic knots. We use this explicit construction to explain a recent conjecture relating study of stable pairs on algebraic curves with HOMFLY polynomials. Furthermore, for torus knots, using the explicit construction of the Lagrangian cycle, we also give a direct A-model computation and recover the HOMFLY polynomial for this case.
Citable link to this pagehttp://nrs.harvard.edu/urn-3:HUL.InstRepos:41385010
- FAS Scholarly Articles 
Contact administrator regarding this item (to report mistakes or request changes)